Journals
Resources
About Us
Open Access
Go to previous page

On the Gracefulness of Graph (jC4n)Pm(jC4n)Pm

On the Gracefulness of Graph $(jC_{4n}) ∪ P_m$

Year:    2011

Author:    Zhishang Zhang, Qingcheng Zhang, Chunyue Wang

Communications in Mathematical Research , Vol. 27 (2011), Iss. 2 : pp. 139–146

Abstract

The present paper deals with the gracefulness of unconnected graph (jC4n)Pm(jC4n)Pm, and proves the following result: for positive integers nn, jj and mm with n1n1, j2j2, the unconnected graph (jC4n)Pm(jC4n)Pm is a graceful graph for m=j1m=j1 or mn+jmn+j, where C4nC4n is a cycle with 4n4n vertexes, PmPm is a path with m+1m+1 vertexes, and (jC4n)Pm(jC4n)Pm denotes the disjoint union of jC4njC4n and PmPm.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2011-CMR-19096

Communications in Mathematical Research , Vol. 27 (2011), Iss. 2 : pp. 139–146

Published online:    2011-01

AMS Subject Headings:    Global Science Press

Copyright:    COPYRIGHT: © Global Science Press

Pages:    8

Keywords:    graceful labeling graceful graph path cycle disjoint union.

Author Details

Zhishang Zhang Email

Qingcheng Zhang Email

Chunyue Wang Email